• when taking tamoxifen have anyone loss all of their hair

    Asked by sharonshare on Thursday, January 26, 2017

    when taking tamoxifen have anyone loss all of their hair

    9 Answers from the Community

    9 answers
    • savingrace's Avatar
      savingrace

      Yes Sharonshare I loss every strand I had. The doctor had told me that after my second or third treatment my hair would start coming out. It was hard when I first saw all the hair that was in my brush or comb. I finally cut my hair down close, which helped some because it didn't seem like I was losing as much hair. Then I start wearing a wig. I really thought it would be just the hair on my head but when I loss my eyebrows and eye lashes, I was like WOW! But I soon realized it is only hair and it will grow back and that it did. So many women now don't even do the wig thing, they just go natural. Don't let it get to you too bad, it's only hair, it WILL grow back. Remember this is just part of the process of saving your life. Wishing you well.

      over 1 year ago
    • Judytjab's Avatar
      Judytjab

      I've been on tamoxifen for 2 1/2 years and haven't lost hair but it became very dry and curly.

      over 1 year ago
    • Carool's Avatar
      Carool

      Are you talking about Tamoxifen or chemo?

      over 1 year ago
    • marilynhankins' Avatar
      marilynhankins

      I have been on tamoxifen for 4 years and have no leg or arm hair, and the hair on my head is becoming very thin. (Like I can see bald spots) I have not found anyone who will admit to the tamoxifen causing the issue.

      over 1 year ago
    • Carool's Avatar
      Carool

      Thank you! I had never before heard this. I'm sorry you and others have this side affect.

      over 1 year ago
    • savingrace's Avatar
      savingrace

      I'm sorry. My loss of hair was from chemo. When I read it my mind went straight to what happened while doing my chemo treatments. I apologize for the error on my part.

      over 1 year ago
    • Mystorytotell's Avatar
      Mystorytotell

      I know tamoxifen has made hair thinning but doesn't effect loosing the hair completely. I think you maybe talking about chemo. In met a lady that used a cool cap during chemo and didn't loose her hair...it's about 100.00...good luck

      over 1 year ago
    • Mystorytotell's Avatar
      Mystorytotell

      My mind is still not right...lol....the hair grows back and it's fun to see what the new you will look like...I bought the cute painters hats they are called and wore them...Walmart had some cute ones..didn't like the scarves because to me it's a personal experience and I wanted to look like I didn't have anything wrong....the scarves are a dead give away...but each person has their own style..

      over 1 year ago
    • akwendi's Avatar
      akwendi

      Hair loss from chemo. Started on tamoxifen a couple of months after chemo, but hair continues to grow back. Maybe even thicker than before. I am using nioxin. also take a daily multivitamin plus biotin and folic acid! Best of luck!

      about 1 year ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more ductal carcinoma in situ (dcis) questions.  Also, don't forget to check out our Ductal carcinoma in situ (DCIS) page.